# SDR AALA202507074479

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 32,872 hours, 13,362 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 800880550
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED AISLE EMERGENCY LIGHTS DO NOT ILLUMINATE AT ROWS 24 AND 25ABC. REPLACED EMERGENCY ESCAPE PATH LIGHTING HARNESS 351WL7 FOR SEAT ROWS S4 AND 25 ABC PER AMM 33-51-18. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
